# SDR CA991007002

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 ENGINE LOW FUEL PRESSURE LIGHT DOESN'T ALWAYS ILLUMINATE ON ENGINE SHUT DOWN.  BROKEN WIRE FOUND AT CANNON PLUG BACKSHELL.
